# SDR DALA2017112608342

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 55,263 hours, 21,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHTS FROM SEATS 10 TO 16 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT SIDEWALL NEXT TO SEAT 11F IAW AMM 33-51. OPS CHECKED GOOD.
